# SDR NOCA05507

- Difficulty date: March 10, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767306
- Aircraft serial: 29898
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pivot Assy
- Part number: 161T11455
- Part serial: BFG0834AT1
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BOGIE PIVOT PIN CRACKED.  REPLACED MLG BOGIE PIVOT PIN AS PER EO 767-32-007.
